Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is swelling of the face, ankles, or hands a side effect of citalopram?

Premium Questions

doctor1 MD

to know that she is taking the right pills. Then, I was looking at known side-effects to be looking ...). (Mornings) -- DIGOXIN 0.125 mg.,...

doctor1 MD

, to something called citalopram , 20mg/day.The doctor told me Do Not Taper Down from the Zoloft, but to start the citalopram...

doctor1 MD

After 14 weeks taking 200 mg sertraline , i now have citalopram . Will i get side effects?should citalopram work faster...

doctor1 MD

anxiety . Today however I experienced slight discomfort in right testicle a handful of times spread out over an hour and twice followed by...

doctor1 MD

Hi, I was taking 20mg of citalopram after 4 weeks and I was still having side effects,my doctor told me he did not think it...

Public Forum Discussions

doctor1 MD

I have recently stopped taking citalopram first reducing the dose it has been at least 3 weeks and I have been feeling sick I am sick in my...

doctor1 MD

My doctor just perscribed me 40mg of Citalopram but told me to take half of it every morning for my depression and anxiety. I woke up this...

doctor1 MD

. Is this a side effect of the medication or could it be something psychological? 181cm 92kg ...Hi, I currently am on 20mg of...

doctor1 MD

if this Side effect will pass. I currently do take them first thing in the morning on an empty stomach...

doctor1 MD

I take citalopram and I seem to notice a singing in my mind! Also it seems like I hear everything I say repeatedly said in my mind also!...

Mobile Questions and Answers

doctor1 MD

hi yes this three drugs can be taken together but caution require if u feel any side effect than consult ur doctor

doctor1 MD

Dear Acyclovir is an antiviral and citalopram is an SSRI.The mechanism of action,effect and the way of excretion are different of...

doctor1 MD

Citalopram is known to cause muscle twitches , the symptom you have is a similar effect.